By Topic

Optimum patterns for arrays of non-isotropic sources

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Sinclair, George ; Department of Electrical Engineering, University of Toronto, Toronto, Canada ; Cairns, Frank V.

Methods for synthesizing the optimum patterns for arrays of isotropie sources have been given by Dolph and Riblet, using Tchebyscheff polynomials, except for arrays containing an even number of elements spaced less than a half-wavelength. The conditions which the optimum polynomial must satisfy in the latter case will be considered. For arrays of nonisotropic sources, it is possible to establish the mathematical conditions which the optimum polynomial must satisfy. Approximate methods for devising the polynomial which satisfies these conditions are discussed, and an example shown. The nature of the optimum pattern of an array of nonisotropic sources spaced more than a half wavelength is considered, and shown to be slightly different.

Published in:

Antennas and Propagation, Transactions of the IRE Professional Group on  (Volume:1 ,  Issue: 1 )